Alert archive / Tennessee / River Flood Warnings in 2015
River Flood Warning 1, NWS Nashville, TN
NWS Nashville, TN issued this river flood warning at Feb 21, 2015, 9:47 PM CST for Cheatham County, Tennessee. It took effect at Feb 22, 2015, 2:48 AM CST. It was in force for 19 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 21, 2015, 9:47 PM CST (03:47 UTC)
- In effect from
- Feb 22, 2015, 2:48 AM CST
- Expired
- Feb 22, 2015, 10:00 PM CST
- In force
- 19 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Flood severity
- Minor
County Cheatham County, TN
The radar
The Nashville radar (KOHX), 50 km from the middle of the area, began a volume at 03:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Harpeth River near Kingston Springs (KINT1). The gauge peaked at 20.47 ft at Feb 22, 2015, 1:00 AM CST.
- Action stage
- 18 ft
- Minor stage
- 20 ft
- Moderate stage
- 25 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03434500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
865
WGUS44 KOHX 220347
FLWOHX
Bulletin - Immediate Broadcast Requested
Flood Warning
National Weather Service Nashville TN
947 PM CST SAT FEB 21 2015
...The National Weather Service in Nashville, TN has issued a flood warning for
the following rivers in middle Tennessee...
Harpeth River Near Kingston Springs AFFECTING Cheatham County
.Rainfall amounts of 2 to 4 inches in the area along with temperatures above freezing have caused ice and snow to melt. While rains have moved out of the area, creeks and streams will continue to rise into Sunday, which may bring some rivers and streams into flood stage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Avoid flooded areas along the river...And move personal belongings to higher
ground. Never drive through flooded roads as the depth of water may be too great
to pass...Even in trucks or sport utility vehicles. If you come across a flooded
road...Turn around don't drown.
Stay tuned to noaa weather radio or other local media for further information
from the National Weather Service.
&&
TNC021-221547-
/O.NEW.KOHX.FL.W.0001.150222T0848Z-150223T0400Z/
/KINT1.1.RS.150222T0848Z.150222T1200Z.150222T2200Z.NO/
947 PM CST SAT FEB 21 2015
The National Weather Service in Nashville, TN has issued a
* Flood Warning for
The Harpeth River Near Kingston Springs
* From late tonight until Sunday evening.
* At 9 PM Saturday the stage was...18.6 feet
* Minor flooding is forecast.
* Flood stage is 20.0 feet.
* Forecast to rise above flood stage by 1 AM Sunday and continue to
rise to near 20.8 feet by tomorrow morning. The river will fall below flood
stage by tomorrow evening.
* At 22.0 feet...Portions of Mound Creek Road become inundated.
* At 20.0 feet...Flooding of the Kingston Springs City Park begins and water
approaches Pinnacle Hill Road and East Kingstons Springs Road. Several
secondary roads near the river become impassable.
* At 18.0 feet...Low lying areas of the Narrows of the Harpeth State Park become
inundated.
* At 16.0 feet...Agricultural land and low lying areas adjacent to the river
begin to be inundated.
&&
LAT...LON 3630 8712 3617 8710 3613 8700 3604 8704
3614 8724 3631 8720
$$1 follow-up statement
594
WGUS44 KOHX 221834
FLWOHX
Bulletin - Immediate Broadcast Requested
Flood Warning
National Weather Service Nashville TN
1234 PM CST SUN FEB 22 2015
The flood warning has been canceled for the Harpeth River at Kingston Springs.
The river has dropped below action stage and is continuing to drop.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Avoid flooded areas along the river...And move personal belongings to higher
ground. Never drive through flooded roads as the depth of water may be too great
to pass...Even in trucks or sport utility vehicles. If you come across a flooded
road...Turn around don't drown.
Stay tuned to noaa weather radio or other local media for further information
from the National Weather Service.
&&
TNC021-221904-
/O.CAN.KOHX.FL.W.0001.000000T0000Z-000000T0000Z/
/KINT1.1.RS.150222T0526Z.150222T0730Z.150222T0925Z.NO/
1234 PM CST SUN FEB 22 2015
Forecast information for
Harpeth River Near Kingston Springs
* At 11AM Sunday the stage was...15.7 feet
* No flooding is currently forecast.
* Flood stage is 20.0 feet.
* At 20.0 feet...Flooding of the Kingston Springs City Park begins and water
approaches Pinnacle Hill Road and East Kingstons Springs Road. Several
secondary roads near the river become impassable.
* At 18.0 feet...Low lying areas of the Narrows of the Harpeth State Park become
inundated.
* At 16.0 feet...Agricultural land and low lying areas adjacent to the river
begin to be inundated.
&&
LAT...LON 3630 8712 3617 8710 3613 8700 3604 8704
3614 8724 3631 8720
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood warning went out at Feb 21, 9:11 PM CST, 36 minutes earlier.
Area forecast discussion, Feb 21, 9:11 PM CST, 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 911 PM CST SAT FEB 21 2015 .UPDATE...FOR EVENING DISCUSSION. && .DISCUSSION... A QUICK SECOND UPDATE THIS EVENING AS RAINS SPEED OUT OF THE MID- STATE AREA. HAVE BACKED POPS OFF SIGNIFICANTLY AFTER 06Z BASED ON RADAR TRENDS AND LATEST HI-RES GUIDANCE. FLOODING CONCERNS ARE STILL HIGH AS MELTING OF SNOW/ICE AND RUNOFF FROM EARLIER RAINS ARE CAUSING RISES ON AREA RIVERS AND STREAMS. AS ALWAYS...PLEASE INFORM THIS OFFICE OF ANY FLOODING YOU MAY BE EXPERIENCING IN YOUR AREA. PATCHY FOG HAS ALREADY BEGUN TO DEVELOP AROUND MIDDLE TN THIS EVENING. THIS WILL PERSIST AND AS TEMPERATURES FALL BELOW FREEZING...SOME FREEZING FOG MAY DEVELOP AS WELL. I DON'T SEE THIS AS BEING A BIG CONCERN BECAUSE AREA ROADWAYS ARE STILL VERY WET AND THOSE ALONE WILL LIKELY ICE OVER AS TEMPS FALL BELOW FREEZING TONIGHT BUT I WANTED TO MENTION IT NONETHELESS. UPDATES ARE ALREADY OUT. UNGER && .AVIATION...00Z TAF DISCUSSION. SHOWERS ARE SLOWLY WORKING THEIR WAY OFF TO THE EAST...WITH KCKV ALMOST ON THE BACK EDGE OF THE PRECIPITATION. THE PRECIP SHOULD WORK ITS WAY THROUGH ALL TAF SITES AFTER 06Z. WITH AMPLE MOISTURE NEAR THE SURFACE...CHANCES FOR FOG WILL IMPACT THE TERMINALS THROUGH THE TAF CYCLE. CIGS WILL LIKELY REMAIN IFR WITH PERIODS OF LIFR POSSIBLE. MODELS ARE HINTING THAT DRIER AIR MAY MOVE IN ALOFT TOMORROW...HOWEVER ALSO INDICATE THAT LOW LEVEL MOISTURE WILL REMAIN. LEFT IN IFR BKN CIGS AND LOWER VISIBILITIES INTO THE DAY TOMORROW AS CHANCES FOR LIGHT PRECIP MAY POP INTO THE FORECAST. NOTE: THE ASOS AT CROSSVILLE /KCSV/ IS DOWN UNTIL MONDAY. WILL BE DOING AMD NOT SKED FOR THE TERMINAL UNTIL THE ASOS CAN BE REPAIRED. && .OHX WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH SUNDAY MORNING FOR TNZ005>011-023>034- 056>066-075-077>080. && 27
Hazardous weather outlook, Feb 21, 6:20 PM CST, 3 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 620 PM CST SAT FEB 21 2015 TNZ005>011-023>034-056>066-075-077>080-093>095-230030- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 620 PM CST SAT FEB 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TONIGHT. HEAVY RAINS FROM TODAY...PLUS MELTING SNOW AND ICE...ARE CREATING FLOOD PROBLEMS AROUND MIDDLE TENNESSEE. EVEN WITH THE RAIN ENDING...THESE FLOOD PROBLEMS WILL LIKELY PERSIST. A FLOOD WATCH HAS BEEN ISSUED THROUGH SUNDAY MORNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. HEAVY RAIN...ON TOP OF ACCUMULATED ICE AND SNOW THAT WILL MELT AS SUNDAY MORNING PROGRESSES...MAY LEAD TO CONTINUED FLOODING ACROSS THE MID-STATE. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED TO REPORT ANY FLOODING PROBLEMS THEY MAY HAVE TO THE NATIONAL WEATHER SERVICE IN NASHVILLE. 27
In the hours before
Local storm report, Feb 21, 4:02 PM CST, 5 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
402 PM CST SAT FEB 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1152 AM ICE STORM PORTLAND 36.59N 86.52W
02/21/2015 SUMNER TN BROADCAST MEDIA
FACTORY ROOF COLLAPSED DUE TO WEIGHT OF SNOW AND ICE.
&&
EVENT NUMBER OHX1500227
JACKSONLocal storm report, Feb 21, 4:12 PM CST, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
412 PM CST SAT FEB 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0522 PM SNOW 3 W CHAPEL HILL 35.63N 86.75W
02/20/2015 M0.5 INCH MARSHALL TN TWITTER
CHANGING FROM SNOW TO SLEET NOW
0534 PM FREEZING RAIN WOODLAWN 36.54N 87.51W
02/20/2015 E0.00 INCH MONTGOMERY TN TWITTER
SLEET AND SNOW CHANGING OVER TO FREEZING RAIN - HWY 76
AT MONTGOMERY-STEWART COUNTY LINE
0540 PM FREEZING RAIN CLARKSVILLE 36.56N 87.35W
02/20/2015 E0.00 INCH MONTGOMERY TN ASOS
CHANGE OVER TO FREEZING RAIN
0550 PM FREEZING RAIN 3 S FRANKLIN 35.89N 86.84W
02/20/2015 E0.00 INCH WILLIAMSON TN TRAINED SPOTTER
CHANGE OVER TO FREEZING RAIN
0550 PM FREEZING RAIN 2 E DOVER 36.48N 87.81W
02/20/2015 E0.00 INCH STEWART TN TRAINED SPOTTER
CHANGE OVER TO FREEZING RAIN
0550 PM FREEZING RAIN DICKSON 36.08N 87.38W
02/20/2015 E0.00 INCH DICKSON TN TWITTER
CHANGE OVER TO FREEZING RAIN
0600 PM FREEZING RAIN NORMANDY 35.45N 86.26W
02/20/2015 E0.00 INCH BEDFORD TN TWITTER
CHANGE OVER TO FREEZING RAIN IN THE NORMANDY DAM AREA
0607 PM SNOW 4 WNW TRACY CITY 35.28N 85.82W
02/20/2015 M1.5 INCH GRUNDY TN TRAINED SPOTTER
1.5 INCHES OF NEW SNOWFALL 3 MILES NORTH OF MONTEAGLE
0657 PM SLEET 1 S FRANKLIN 35.91N 86.84W
02/20/2015 M0.5 INCH WILLIAMSON TN TRAINED SPOTTER
0711 PM FREEZING RAIN 1 S CLARKSVILLE 36.56N 87.35W
02/20/2015 M0.10 INCH MONTGOMERY TN FIRE DEPT/RESCUE
0832 PM FREEZING RAIN 4 NE LA VERGNE 36.04N 86.52W
02/20/2015 E0.15 INCH RUTHERFORD TN TRAINED SPOTTER
0858 PM FREEZING RAIN 4 W GALLATIN 36.38N 86.53W
02/20/2015 E0.15 INCH SUMNER TN TRAINED SPOTTER
0859 PM FREEZING RAIN MURFREESBORO 35.85N 86.39W
02/20/2015 M0.06 INCH RUTHERFORD TN TWITTER
1/16TH OF AN INCH
0904 PM FREEZING RAIN 3 W NASHVILLE 36.17N 86.84W
02/20/2015 M0.12 INCH DAVIDSON TN TRAINED SPOTTER
1/8TH OF AN INCH OF ICE
0923 PM FREEZING RAIN HERMITAGE 36.20N 86.62W
02/20/2015 M0.10 INCH DAVIDSON TN NWS EMPLOYEE
I-40 AND OLD HICKORY BLVD
0929 PM FREEZING RAIN 2 S GALLATIN 36.35N 86.45W
02/20/2015 M0.15 INCH SUMNER TN TWITTER
0932 PM FREEZING RAIN 1 N LEBANON 36.22N 86.32W
02/20/2015 M0.10 INCH WILSON TN TRAINED SPOTTER
0943 PM FREEZING RAIN COLUMBIA 35.62N 87.05W
02/20/2015 M0.12 INCH MAURY TN EMERGENCY MNGR
1026 PM FREEZING RAIN FRANKLIN 35.93N 86.84W
02/20/2015 E0.06 INCH WILLIAMSON TN TWITTER
1/16TH OF AN INCH OF ICE NEAR JIM WARREN PARK
1030 PM FREEZING RAIN SPARTA 35.93N 85.47W
02/20/2015 M0.05 INCH WHITE TN AMATEUR RADIO
NEAR DITTY ROAD AND MAHAN ROAD
1043 PM FREEZING RAIN WHITE HOUSE 36.46N 86.67W
02/20/2015 M0.12 INCH ROBERTSON TN NWS EMPLOYEE
1054 PM FREEZING RAIN 1 W BELLE MEADE 36.10N 86.87W
02/20/2015 M0.25 INCH DAVIDSON TN TWITTER
IN WEST MEADE
1134 PM FREEZING RAIN CARTHAGE 36.26N 85.94W
02/20/2015 M0.25 INCH SMITH TN TWITTER
1230 AM FREEZING RAIN 5 E OLD HICKORY 36.26N 86.56W
02/21/2015 E0.25 INCH WILSON TN NWS OFFICE
AROUND ONE QUARTER OF AN INCH OF ICE ACCUMULATION ON
TREES OUTSIDE THE NWS OFFICE IN OLD HICKORY.
0111 AM FREEZING RAIN CROSSVILLE 35.95N 85.04W
02/21/2015 E0.50 INCH CUMBERLAND TN EMERGENCY MNGR
ONE QUARTER TO ONE HALF OF AN INCH OF ICE ACCUMULATION
DUE TO FREEZING RAIN HAS OCCURRED ACROSS CUMBERLAND
COUNTY.
0117 AM FREEZING RAIN CARTHAGE 36.26N 85.94W
02/21/2015 E0.50 INCH SMITH TN TRAINED SPOTTER
AROUND ONE QUARTER OF AN INCH OF ICE ACCUMULATION ON
TREES DUE TO FREEZING RAIN ACROSS CARTHAGE.
0200 AM FREEZING RAIN NASHVILLE 36.17N 86.78W
02/21/2015 M0.12 INCH DAVIDSON TN ASOS
BNA ASOS INDCIATES 0.12 OF FREEZING RAIN FELL BEFORE
CHANGING TO RAIN
0200 AM FREEZING RAIN CLARKSVILLE 36.56N 87.35W
02/21/2015 M0.16 INCH MONTGOMERY TN ASOS
0.16 INCHES OF FREEZING RAIN FELL PRIOR TO CHANGING TO
RAIN
0220 AM FREEZING RAIN PORTLAND 36.59N 86.52W
02/21/2015 E0.50 INCH SUMNER TN TRAINED SPOTTER
ONE HALF OF AN INCH OF ICE ACCUMULATION DUE TO FREEZING
RAIN IN PORTLAND HAS OCCURRED AND CONTINUING TO REPORT
FREEZING RAIN OCCURING.
0245 AM FREEZING RAIN COOKEVILLE 36.16N 85.51W
02/21/2015 E0.25 INCH PUTNAM TN EMERGENCY MNGR
ONE QUARTER OF AN INCH OF ICE ACCUMULATION DUE TO
FREEZING RAIN IN COOKEVILLE.
0305 AM FREEZING RAIN WHITE HOUSE 36.46N 86.67W
02/21/2015 E0.30 INCH ROBERTSON TN EMERGENCY MNGR
THREE TENTHS OF AN INCH OF ICE ACCUMULATION DUE TO
FREEZING RAIN ON EXPOSED SURFACES PRESENTLY IN WHITE
HOUSE AND STILL EXPERIENCING FREEZING RAIN.
0455 AM FREEZING RAIN MOUNT JULIET 36.21N 86.52W
02/21/2015 E0.25 INCH WILSON TN NWS EMPLOYEE
PINE TREE DOWN ALONG NEEDMORE RD DUE TO ICE
0500 AM FREEZING RAIN CROSSVILLE 35.95N 85.04W
02/21/2015 M0.65 INCH CUMBERLAND TN ASOS
CSV ASOS INDICATING THAT 0.65 INCHES OF FREEZING RAIN
HAS FALLEN THUS FAR
0548 AM ICE STORM CROSSVILLE 35.95N 85.04W
02/21/2015 CUMBERLAND TN EMERGENCY MNGR
COUNTY WIDE...POWER OUTAGES...TREES ON HOUSES...TREES
DOWN ON ROADS...POWER POLES SNAPPED...POWER LINES DOWN
ON ROADS
0600 AM ICE STORM CROSSVILLE 35.95N 85.04W
02/21/2015 CUMBERLAND TN ASOS
0.70 INCHES OF FREEZING RAIN
0631 AM ICE STORM JAMESTOWN 36.43N 84.94W
02/21/2015 FENTRESS TN LAW ENFORCEMENT
TREES DOWN COUNTY WIDE.
0655 AM ICE STORM SPENCER 35.74N 85.46W
02/21/2015 VAN BUREN TN 911 CALL CENTER
TWO THIRDS OF COUNTY IS WITHOUT POWER...TREES DOWN
COUNTY WIDE.
0655 AM ICE STORM MONTEREY 36.13N 85.24W
02/21/2015 PUTNAM TN LAW ENFORCEMENT
NUMEROUS TREES DOWN ACROSS COUNTY FROM BAXTER
EASTWARD...SOME POWER OUTAGES. MONTEREY WITHOUT POWER
0705 AM ICE STORM 6 N MONTEREY 36.22N 85.24W
02/21/2015 OVERTON TN LAW ENFORCEMENT
IN THE HANGING LIMB HIGHWAY AREA OF SOUTHERN OVERTON
COUNTY...TREES AND POWER LINES DOWN...A TREE FELL ON A
HOME
0750 AM FREEZING RAIN JAMESTOWN 36.43N 84.94W
02/21/2015 E1.00 INCH FENTRESS TN EMERGENCY MNGR
ONE HALF TO ONE INCH OF TOTAL ICE ACCUMULATION ON
EXPOSED SURFACES ACROSS THE COUNTY. MULTITUDE OF TREES
DOWN ACROSS THE SOUTHERN PART OF THE COUNTY DUE TO ICE.
MULTITUDE OF TREES LIMBS DOWN ACROSS THE NORTERN PORTION
OF THE COUNTY DUE TO ICE. AT LEAST HALF THE COUNTY
WITHOUT POWER.
0755 AM ICE STORM SPARTA 35.93N 85.47W
02/21/2015 WHITE TN EMERGENCY MNGR
TREES DOWN... POWER LINES DOWN... AND POWER POLES
SNAPPED COUNTYWIDE.
0830 AM FREEZING RAIN CROSSVILLE 35.95N 85.04W
02/21/2015 M0.75 INCH CUMBERLAND TN PUBLIC
PUBLIC SENT IN A PICTURE SHOWING 3/4 INCHES OF ICE
ACCUMULATION.
0830 AM FREEZING RAIN 9 SE MONTEREY 36.04N 85.13W
02/21/2015 M1.00 INCH CUMBERLAND TN FACEBOOK
FACEBOOK PICTURE SHOWS MEASUREMENT OF 1 INCH OF ICE.
1152 AM ICE STORM PORTLAND 36.59N 86.52W
02/21/2015 SUMNER TN BROADCAST MEDIA
FACTORY ROOF COLLAPSED DUE TO WEIGHT OF SNOW AND ICE.
1251 PM FLOOD DICKSON 36.08N 87.38W
02/21/2015 DICKSON TN EMERGENCY MNGR
MULTIPLE ROADS IN COUNTY CLOSED DUE TO WATER OVER ROAD.
0139 PM FLOOD DOVER 36.48N 87.84W
02/21/2015 STEWART TN EMERGENCY MNGR
SEVERAL ROADS ACROSS NORTHERN STEWART COUNTY HAVE BEEN
CLOSED DUE TO WATER ACROSS THEM.
0140 PM ICE STORM DOVER 36.48N 87.84W
02/21/2015 STEWART TN EMERGENCY MNGR
WEIGHT OF SNOW CAUSED A RESTAURANT ROOF TO COLLAPSE.
0203 PM ICE STORM CROSSVILLE 35.95N 85.04W
02/21/2015 CUMBERLAND TN FACEBOOK
WIDESPREAD TREES AND POWERLINES DOWN ACROSS THE COUNTY.
0206 PM ICE STORM 3 E FAIRFIELD GLADE 36.00N 84.85W
02/21/2015 CUMBERLAND TN FACEBOOK
LARGE OAK TREE UPROOTED BY THE WEIGHT OF THE ICE.
0236 PM ICE STORM JAMESTOWN 36.43N 84.94W
02/21/2015 FENTRESS TN BROADCAST MEDIA
THREE FOURTHS OF FENTRESS AND CUMBERLAND COUNTIES ARE
WITHOUT POWER DUE TO EXTENSIVE ICE DAMAGE TO POWERLINES.
0249 PM ICE STORM CROSSVILLE 35.95N 85.04W
02/21/2015 CUMBERLAND TN BROADCAST MEDIA
THREE FOURTHS OF FENTRESS AND CUMBERLAND COUNTIES ARE
WITHOUT POWER DUE TO EXTENSIVE ICE DAMAGE TO POWERLINES.
0344 PM ICE STORM LAKE TANSI 35.87N 85.07W
02/21/2015 CUMBERLAND TN FACEBOOK
TREE FELL ON AN UNOCCUPIED RESIDENCE
0345 PM ICE STORM MONTEREY 36.13N 85.24W
02/21/2015 PUTNAM TN FACEBOOK
SEVERAL PICTURES OF POWERLINES ON TREES AND TREES
ACROSS ROADWAYS
&&
EVENT NUMBER OHX1500175 OHX1500176 OHX1500180 OHX1500177 OHX1500178
OHX1500179 OHX1500181 OHX1500182 OHX1500183 OHX1500184 OHX1500185
OHX1500186 OHX1500187 OHX1500188 OHX1500189 OHX1500190 OHX1500191
OHX1500192 OHX1500193 OHX1500194 OHX1500195 OHX1500196 OHX1500197
OHX1500199 OHX1500198 OHX1500200 OHX1500204 OHX1500205 OHX1500201
OHX1500202 OHX1500203 OHX1500206 OHX1500207 OHX1500208 OHX1500210
OHX1500209 OHX1500211 OHX1500212 OHX1500213 OHX1500214 OHX1500215
OHX1500216 OHX1500217 OHX1500227 OHX1500218 OHX1500219 OHX1500220
OHX1500221 OHX1500222 OHX1500223 OHX1500224 OHX1500225 OHX1500226
JACKSONLocal storm report, Feb 21, 6:18 PM CST, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
618 PM CST SAT FEB 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM ICE STORM 9 NNW COOKEVILLE 36.28N 85.57W
02/21/2015 JACKSON TN FACEBOOK
PORCH ROOF COLLAPSED DUE TO THE WEIGHT OF ICE.
&&
EVENT NUMBER OHX1500228
JACKSONLocal storm report, Feb 21, 6:36 PM CST, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
636 PM CST SAT FEB 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0256 PM ICE STORM CROSSVILLE 35.95N 85.04W
02/21/2015 CUMBERLAND TN BROADCAST MEDIA
105.7 FM SIGNAL TOWER COLLAPSED
&&
EVENT NUMBER OHX1500229
JACKSONLocal storm report, Feb 21, 7:41 PM CST, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
741 PM CST SAT FEB 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0739 PM FLOOD 2 W THOMPSONS STATION 35.80N 86.95W
02/21/2015 WILLIAMSON TN EMERGENCY MNGR
WATER FLOWING ACROSS JOHNSONS HOLLOW ROAD
&&
EVENT NUMBER OHX1500230
JACKSONSpecial weather statement, Feb 21, 9:01 PM CST, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 901 PM CST SAT FEB 21 2015 TNZ005>011-023>034-056>066-075-077>080-093>095-221215- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...ERIN...WAVERLY... DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET... HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON... JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN... BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY... SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA... MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...WAYNESBORO... LAWRENCEBURG...PULASKI 901 PM CST SAT FEB 21 2015 ...SLICK ROADS EXPECTED TO DEVELOP AGAIN SUNDAY MORNING... ALTHOUGH TEMPERATURES WARMED ABOVE FREEZING ACROSS ALL OF MIDDLE TENNESSEE THIS AFTERNOON...TEMPERATURES ARE EXPECTED TO DROP INTO THE UPPER 20S TO LOWER 30S TONIGHT. WET AND SLUSHY ROADS FROM THE MELTED ICE AND SNOW WILL REFREEZE TONIGHT...CAUSING SLICK ROADWAYS. MOTORISTS ARE ENCOURAGED TO EXERCISE CAUTION IF TRAVELING LATE TONIGHT AND SUNDAY MORNING. IN ADDITION TO THE POTENTIAL FOR BLACK ICE...FREEZING FOG MAY ALSO DEVELOP. VISIBILITIES MAY DROP BELOW ONE MILE AT TIMES AND MAY ALSO RESULT IN A THIN GLAZE OF ICE ON ELEVATED AND METAL SURFACES. TEMPERATURES WILL WARM ABOVE FREEZING BY LATE SUNDAY MORNING. 27
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 21, 6:15 PM CST | Areal Flood Advisory | OHX | Hickman, Lewis, Maury, Perry, Williamson | 10 hr |
| Feb 21, 9:07 PM CST | Areal Flood Advisory | OHX | Cheatham, Davidson, Dickson, Hickman, Houston, Humphreys and 8 more | 6 hr |
| Feb 21, 10:30 PM CST | River Flood Warning | OHX | Hickman | 14 hr |
| Feb 22, 2:55 AM CST | Areal Flood Advisory | OHX | Cheatham, Davidson, Dickson, Hickman, Houston, Humphreys and 10 more | 9 hr |
| Feb 22, 3:41 AM CST | Areal Flood Advisory | OHX | Bedford, Cannon, Clay, Coffee, Cumberland, Davidson and 16 more | 8 hr |
| Feb 22, 3:57 AM CST | Areal Flood Advisory | OHX | Hickman, Lewis, Maury, Perry, Williamson | 8 hr |
| Feb 22, 4:26 AM CST | River Flood Advisory | OHX | Perry | 36 hr |
| Feb 22, 4:39 AM CST | River Flood Advisory | OHX | Davidson, Williamson | 27 hr |
| Feb 22, 7:04 AM CST | River Flood Advisory | OHX | Montgomery | 31 hr |
| Feb 22, 7:16 AM CST | River Flood Advisory | OHX | Montgomery, Robertson | 12 hr |
| Feb 22, 7:25 AM CST | River Flood Advisory | OHX | Hickman | 51 hr |
| Feb 22, 7:32 AM CST | River Flood Warning | OHX | Perry | 45 hr |
| Feb 22, 7:48 AM CST | River Flood Advisory | OHX | Giles | 23 hr |
Nearby
River Flood Warnings in Tennessee, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.